MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report was received from a nurse (reported as research nurse) via company representative (reported as clinical educator) regarding a female patient of unknown age.The patient's historical conditions considered included pregnancy, delivery.The patient's concomitant medications, and drug reactions/allergies were not reported.This report concerns 1 patient and 1 device.On an unknown date, the patient underwent insertion procedure with vacuum-induced hemorrhage control system (jada system) via vaginal route (defaulted route) (strength, lot# and expiration date were not reported) for bad hemorrhage (postpartum haemorrhage) along with many other unspecified interventions.On an unknown date, the patient's uterus eventually became necrotic (uterine necrosis) and had to be removed.The reporter stated that she was performing root cause analysis on this patient.When the reporter performed further analysis to see if any other patients had similar issues, she identified another 4 patients, another 1 of whom had a vacuum-induced hemorrhage control system (jada system) placed.No additional information was provided.The outcome of the event was unknown.The causality assessment was not provided.Upon internal review, the event uterine necrosis was determined to be medically significant.Upon internal review, event uterine necrosis was considered to be serious due to required intervention (devices).This is one of 2 reports received from the same reporter.Medical device reporting criteria: serious injury.(b)(4).
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park, ca
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park, ca
CA 94025
Manufacturer Contact
3495 edison way menlo park, ca
MDR Report Key15705126
Report Number3017425145-2022-00146
Device Sequence Number20479036
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale